# SDR R61A201407140908

- Difficulty date: July 14, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RIB 1 ON INTERNAL SIDE OF RT HORIZONTAL STAB L/E IS CRACKED.  MX REMOVED DAMAGE AREA FAB FILLER AND DOUBLER IAW ETD 2014-170-058810.
